Top > Publications

Type Title Author Number
MHF Functional discriminant analysis via regularized basis expansions Yuko ARAKI,Sadanori KONISHI 2005 - 4
PS On the Alexander stratification in the deformation space of Galois characters M.Morishita 2005 - 4
MHF A regularization of a reaction-diffusion system approximation to the two-phase Stefan problem(Nonlinear Analysis: Theory, Methods & Applications) Hideki MURAKAWA 2005 - 34
MHF An explicit formula of the Shapley value for a cooperative game induced from the conjugate point Takeaki FUCHIKAMI,Hidefumi KAWASAKI 2005 - 33
MHF A duality theorem based on triangles separating three convex sets Hidefumi KAWASAKI 2005 - 32
MHF A duality theorem for a three-phase partition problem Hidefumi KAWASAKI 2005 - 31
MHF Numerical verification of stationary solutions for Navier-Stokes problems(Journal of Computational and Applied Mathematics 199 (2007) 445-451) Kaori NAGATOU,Kouji HASHIMOTOm,Mitsuhiro T. NAKAO 2005 - 30
MHF Functional regression modeling via regularized basis expansions and model selection Yuko ARAKI,Sadanori KONISHI 2005 - 3
PS On higher dimensional analogues of Slepian's operator in hisbandwidth arguments A.Yoshikawa 2005 - 3
MHF A computational approach to constructive a priori and a posteriori error estimates for finite element approximations of bi-harmonic problems Mitsuhiro T. NAKAO,Kouji HASHIMOTO,Kaori NAGATOU 2005 - 29